Stamina and fatigue four months after treatment?
I feel like I went through a year that has certainly taken it's toll. Chemo, radiation and then Herceptin. It has been four months since I did the last Herceptin but as I look back I felt like I dealt with each modality better with more energy last year when I was going through treatment. Before all this (and I am older) I was a tough gal , still working and running around doing what I needed to do. Four months out now I feel more fatigued, as if it all came crashing in now that everything is over. It is a chore to exercise or even want to do household chores. Sleep has been poor and worry has certainly set it about recurrance, etc. I am thinking of going to my primary care MD to see if radiation or ? has damaged my heart as sometimes BP is low in the morning with palpitations that seem to get better by the afternoon. Has anyone else experienced this anxiety or fatigue or ? now that the treatment journey is over?